# SDR IPXA2015083092876

- Difficulty date: August 16, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 91,191 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RIGHT WING FIXED L/E SKIN AT TELESCOPIC DUCT CUTOUT HAS WEAR DAMAGE ON REPAIR DOUBLER BS XOS 464 TO XOS 470.  ACCOMPLISHED PERMANENT REPAIR ON RT WING FIXED L/E SKIN AROUND TELESCOPIC DUCT CUTOUT BS XOS 464 TO XOS 470 IAW SREO MD11-5730-43061-A AND SRM 57-40-01, REPAIR 10, FIG 201.
